American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Giovanni Forni. Limit theorems for horocycle flows. Proceedings of Symposia in Pure Mathematics 89 121-160.
Book volume table of contents   
View Article: PDF

[2] Peichao Peng and J. Michael Steele. Sequential selection of a monotone subsequence from a random permutation. Proc. Amer. Math. Soc. 144 (2016) 4973-4982.
Abstract, references, and article information   
View Article: PDF

[3] Lisa Lorentzen. Convergence of Random Continued Fractions and Random Iterations of M{\"o}bius Transformations. Contemporary Mathematics 661 (2016) 57-71.
Book volume table of contents   
View Article: PDF

[4] Martin Dumav and Maxwell B. Stinchcombe. Skorohod's representation theorem for sets of probabilities. Proc. Amer. Math. Soc. 144 (2016) 3123-3133.
Abstract, references, and article information   
View Article: PDF

[5] V. I. Masol and S. Ya. Slobodyan. Normal limiting distribution of the normalized number of {extraneous} solutions of a compatible system of nonlinear random equations over the field GF(2). Theor. Probability and Math. Statist. 90 (2015) 139-151.
Abstract, references, and article information   
View Article: PDF

[6] Lisa Lorentzen. Convergence of random continued fractions. Contemporary Mathematics 627 (2014) 123-130.
Book volume table of contents   
View Article: PDF

[7] Mark Holland, Matthew Nicol and Andrei Török. Extreme value theory for non-uniformly expanding dynamical systems. Trans. Amer. Math. Soc. 364 (2012) 661-688. MR 2846347.
Abstract, references, and article information   
View Article: PDF

[8] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihai Ciucu. The emergence of the electrostatic field as a Feynman sum in random tilings with holes. Trans. Amer. Math. Soc. 362 (2010) 4921-4954. MR 2645056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Cheng-Xiu Ling, Zuoxiang Peng and Saralees Nadarajah. A location invariant moment-type estimator II. Theor. Probability and Math. Statist. 77 (2008) 177-189. MR 2432781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mihai Ciucu. The scaling limit of the correlation of holes on the triangular lattice with periodic boundary conditions. Memoirs of the AMS 199 (2009) MR 2508012.
Book volume table of contents   

[12] Ph. Barbe and W. P. McCormick. Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications. Memoirs of the AMS 197 (2009) MR 2489435.
Book volume table of contents   

[13] Cheng-Xiu Ling, Zuoxiang Peng and Saralees Nadarajah. A location invariant moment-type estimator. I. Theor. Probability and Math. Statist. 76 (2008) 23-31. MR 2368736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Weber. Uniform bounds under increment conditions. Trans. Amer. Math. Soc. 358 (2006) 911-936. MR 2177045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mihai Ciucu. A random tiling model for two dimensional electrostatics. Memoirs of the AMS 178 (2005) MR 2172582.
Book volume table of contents   

[16] Asymptotics for orthogonal polynomials. Courant Lecture Notes 3 (2000) 181-235.
Book volume table of contents
View Article: PDF

[17] Orthogonal polynomials. Courant Lecture Notes 3 (2000) 37-56.
Book volume table of contents
View Article: PDF

[18] Riemann-Hilbert problems. Courant Lecture Notes 3 (2000) 1-12.
Book volume table of contents
View Article: PDF

[19] Jacobi operators. Courant Lecture Notes 3 (2000) 13-35.
Book volume table of contents
View Article: PDF

[20] Random matrix theory. Courant Lecture Notes 3 (2000) 89-127.
Book volume table of contents
View Article: PDF

[21] Percy Deift. Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach. Courant Lecture Notes 3 (2000) MR MR1677884.
Book volume table of contents

[22] Continued fractions. Courant Lecture Notes 3 (2000) 57-87.
Book volume table of contents
View Article: PDF

[23] Equilibrium measures. Courant Lecture Notes 3 (2000) 129-180.
Book volume table of contents
View Article: PDF

[24] Universality. Courant Lecture Notes 3 (2000) 237-257.
Book volume table of contents
View Article: PDF

[25] T. Hill and M. Spruill. Erratum to ``On the relationship between convergence in distribution and convergence of expected extremes'' . Proc. Amer. Math. Soc. 128 (2000) 625-626. MR 1707517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] GUE discrepancies in various families. Colloquium Publications 45 (1998) 351-359.
Book volume table of contents
View Article: PDF

[28] Equidistribution. Colloquium Publications 45 (1998) 267-291.
Book volume table of contents
View Article: PDF

[29] Monodromy of some other families. Colloquium Publications 45 (1998) 323-349.
Book volume table of contents
View Article: PDF

[30] Tail estimates. Colloquium Publications 45 (1998) 141-196.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia